# SDR HALA0700066

- Difficulty date: February 26, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 66,764 hours, 12,121 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329
- Part serial: G0180
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, FOUND NR 2 ENGINE IDG DPI EXTENDED.  FILTER INSP PER AMM 24-11-01-286-076, PARTICLES FOUND REQUIRES IDG REPLACEMENT, NO OIL DISCOLOR, OR OVRHT, NO CHEMICAL CONTAMINATION.  REMOVED AND REPLACED IDG ER AMM 24-11-01-404-002-004/001-004, TASK CARD 767-3-4250 01, 767-3-405001 LEAK, OPS CHECK OK.
